| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).Customer has indicated that the product will be returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Event or Problem Description
It was reported that the insert did not lock with femur and tibia during surgery.Surgeon tried to lock but due to fault in insert it did not lock.Then surgeon used a different insert and completed the surgery successfully.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: visual examination of the returned device found signs of use (nicked and gouged) and the dovetail feature is flared and compressed.Damage to the dovetail feature confirms the implant would not be able to seat.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in lps-flex fixed bearing knee surgical technique.The root cause is attributed to use error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.